# SDR 96FDEA01431

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, FS 1176 REINFORCEMENT CHORD ANGLE HAS HEAVY TO SEVERE CORROSION.  FLOOR LEVEL BETWEEN BL 44 TO 46 LT.  REMOVED DAMAGED PORTION OF CHORD ANGLE, INSTALLED NEW SECTION AND SPLICE DOUBLER PER E/A  NR 7531028817.
